# SDR SWAA2023072679973

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT THRESHOLD CORNER CRACKED<[01] REMOVED AND REPLACED AFT CARGO AFT SCUFF PLATE PER AMM 53-11-02-420-801;[02] PARTS;[03] 1. JOHN RABOZZI (TECHNICIAN); 20-JUL-2023 16:46 UTC REMOVED AND REPLACED AFT CARGO AFT SCUFF PLATE PER AMM 53-11-02-420-801 2. JASON MILLER (TECHNICIAN); 22-JUL-2023 11:10 UTC PARTS;[04] COMPLETE;[05] C/W PER AMM 53-11-02-420-801
